MAUDE Adverse Event Report: KLS MARTIN GMBH + CO. KG BEAMER PLUS ARGON MODULE

KLS MARTIN GMBH + CO. KG BEAMER PLUS ARGON MODULE
Catalog Number CB200
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter filed under 3007216334-2017-00264.
 
Event or Problem Description
The user facility reported that during surgery, the cb200 beamer plus argon's valve malfunctioned causing argon gas to leak.The doctor had to use a snare tip to cauterize.The procedure was completed with no reported procedural delays.The patient experienced polypectomy syndrome and required antibiotic treatment.To date, although multiple attempts have been made to gather information, no additional information regarding the current patient status and procedure has been made available.

Brand Name
BEAMER PLUS ARGON MODULE
Common Device Name
ARGON MODULE
Manufacturer (Section D)
KLS MARTIN GMBH + CO. KG
am flughafen 18
freiburg 79108
GM  79108
MDR Report Key7208977
Report Number9681383-2018-00001
Device Sequence Number986992
Product Code GEI
UDI-Device Identifier04057607000113
UDI-Public04057607000113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCB200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;